# SDR ASOA2014021009929

- Difficulty date: January 12, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHING TO PAX DOOR SILL BETWEEN FS 310 - 349 IS CORRODED AROUND FASTENER HOLES.  REMOVED SILL IAW SRM 51-42-21 ANGLE.  INSTALLED IAW SRM 51-40-11, 51-42-06, 51-42-07, 51-42-13, 51-42-21.
